Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

snowwhite

Member
  • Total Reviews

    0
  • Content Count

    20
  • Joined

  • Last visited

Community Reputation

0 Neutral

About snowwhite

  • Rank
    New Member
  1. Hey Karrie, Great to hear that things are on the up and up. sounds like your skin is doing great, and that it is improving all the time. In a few months the changes will be amazing....I mean, just look at how much has changed since Christmas time...(I keep reminding myself how bad it was before, and that helps....not to mention that huge cyst i had in the first month on the 'tane....now THAT was awful ) I will definitely consider the Olay moisturizer when mine is finished. I put an update
  2. Day 103 (I think)........... about three and a half months gone ...and JUST 2 and a half to go.......and i cannot wait to get off this stuff. I guess everything is going well........rashes have disappeared.....but I still have very sensitive lips (always peeling, flaking and sore) and my skin is flushed looking. Skin on the whole is smoother and clearer. People are commenting at how good my skin is looking - which is, I believe the first time in my life that i have received compliments about
  3. oh, one more thing........ice pick scarring........I HAVE IT TOO ......... ok, only one or two....but RIGHT ON MY NOSE !!!! URGHHHH ! I had no idea that i had even had pimples that had scarred on my nose, at the particular spot that i now have a mini crater. YUCK YUCK YUCK. just hoping it smooths out..................... hope you feel a bit better that you ARE NOT ALONE.
  4. Hey Karrie, sorry I haven't been around for a such a long time...... glad to hear that things are going well....going well this side too. Still on 60mg a day (I was from the very beginning).....and i go through so much moisturizer......my lips are dry (I think i will try that Body Shop stuff)....I have tried everything. I also have a lot of body aches....my legs ache a lot after walking around on the weekend and stuff. After a night of sleep, it seems to always feel better though. I also fee
  5. Hey Olly, Hang in there....I don't think that NO side-effects is a bad thing........The fact that you haven't reacted in a huge way to things is not necessarily negative. My face is drier but it is not unbearable. My arms and shoulders etc are dry, and have a bit of a rash from the dryness, but my face is actually not dramatically dry. I have also not had sore muscles etc. I haven't had any nose bleeds. I do have dry eyes....but hey, nothing like some people have. Don't worry, it reacts di
  6. Nearly 9 wks on 'Tane.......yip, Friday will be 9 full weeks. Just wondering.......... I seem to have a rash on my hands and arms....It does respond to creams etc...but before it does, it takes about a week or more to get better.....It is red, and I have dry, raised little bumps....almost like a rash from the sun. It doesn't hurt, but it is sensitive. I have little ezcema like patches near my shoulders and neck area.....all dryness I guess. I wanted to see if anyone out there has been throug
  7. Hey Karrie, Yip, this is confusing.......'cause I have replied on mine.......(ie. replied to your post, that you posted on mine)....VERY confusing. or the 'tane is killing the brain cells. this may be true. chat soon, have an excellent Friday... Hope your friend continues to shrink. Lucifer is on his way OUT. Lucy xx
  8. Well Aquaphor is not available in Belgium - Eucerin is, but Aquaphor isn't. NICE. The one thing I want is not available. ***t happens........ I don't know why it is like that.........but it is. c'est la vie. I am gonna try and track some down from the UK.....does anyone know if you can get Aquaphor in the UK ? Karrie, where do you live ? I lived in South Africa for about 18 yrs......and now live in Belgium.... anyway, gotta go......not much else going on.......eyes still sore....natural
  9. well, Tuesday ....has come and nearly gone....and my skin is getting better each day....well, generally better.....It seems as if the skin tone is better....and people are starting to comment on how much better it is looking....(apart from THE cyst of course). My eyes are a bit red and irritated....but hey, c'est la vie. you can't have everything. lips are ok......going out to hunt for Aquaphor tomorrow...... My hair feels different.....each strand feels thicker, and kinda rougher....weird
  10. Karrie, I have added a reply in my journal......to your post of yesterday........Just wanted to say that you have some competition if you think you will get the award for "Most Determined Cyst". I wasn't sure whether to post my answer to your journal or to mine........ (sorry, dumb moment ) It happens often............ Later, lucy
  11. Hey ..... Karrie, I have to laugh........your post about getting an award or something...LOL i do know how you feel .............and let me tell you that that GIANT mother of all cysts that I had lasted more than 2 wks...hell, I still have it (ok, so it is smaller, and getting smaller...but hey, it is STILL there).....the giant stage lasted about 2 wks...so we are both up for the same award ......... Mine was also on my chin...and somedays I didn't want to go to work...so embarrassing....I th
  12. Hey Curly Q, thanks for the post....so good to hear that there are others out there with similar problems (ok, it is obvious that there are so many people out there with skin issues....but when people talk about it, somehow it makes it all feel easier to deal w, ith).......well, the cyst thing.......I call remember being at school (like when I was 16 or so) and getting some really horrible cysts...and other girls would be so mean...and make horrible comments, or treat you like you are a leper.
  13. Hey Karrie, Hope the blood work went well ! Mine went fine...so still on 60mg a day. I am sure your results will be fine....... About the hair dye....I felt the same ....and a bit nervous about how my scalp would react to the dye........so I went and got this stuff called "HerbaTint" from the chemist....it is all non-ammonia based, and it is GREAT. no reactions....it is gentle and it covered all my roots.........so cool. Anyway, if the highlights have worked well for you that is cool. My ha
  14. Hi everyone....... Well, it has been a while since I updated my little "journal".....to be honest, things have settled down quite nicely.....ok.....here is the listing of things that i have noticed at the moment....(I have been on the 'tane for 6 or 7 weeks, since Dec 24) 1. sore lips....red, peeling, and cracked at the sides....and I have almost every lip product known to man.....carmex...which burns (although the like the texture), a creamy Louis Widmer chapstick (European brand....which now
  15. hey Paul, well, I have also been on 'tane for the same time (I started on Christmas Eve)...and just wanted to say ...hang in there. I have all the usual side-effects - I look flushed, my eyes are dry (and a bit red, quite often), my lips are sore (more red, and sore than peeling...), and I guess I am a little depressed too....but hey, it will all be worth it in the end. just wanted to say hey, and let you know that i am there ...at the same stage of treatment as you...and soon we will have mu
×